# SDR MALA030118

- Difficulty date: January 22, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 340B262
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR 3113, LANDING GEAR FAILED TO RETRACT.  AIR RETURN TO YOW.  A/C FERRIED TO DTW.  MAINTENANCE JACKED A/C AND PERFORMED FUNCTIONAL TEST OF EXTENSION AND RETRACTION OF LANDING GEAR IAW CHAP 32-30.  COULD NOT DUPLICATE DISCREPANCY.  INSPECTED GEAR FOUND NO MECHANICAL DEFECTS.  CLEANED AND LUBRICATED LT AND RT MLG UPLOCK SWITCHES.  ALL CHECKS GOOD IAW CHAP 32.
